# SDR USAA001473

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH, CABIN FLOOR WEB INTERCOSTAL STATION 344 BL 0.  REMOVED DAMAGED SECTION AND INSTALLED PER SRM 51-40-3.  (M)
